# SDR DALA2019041002379

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 59,032 hours, 19,157 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COFFEE MAKER FORWARD GALLEY HAD SPARK THEN SMOKE WHEN ACTIVATED. TURNED OFF UTILITY BUSES. LOCATION F105 #1. REPLACED COFFEE MAKER PER B757 AMM 25-31. OK FOR SVC.
